# SDR AALA20150528008

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 46,799 hours, 18,811 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, WHEN LANDING GEAR LEVER WAS MOVED FROM UP TO OFF, THE NLG BEGAN TO EXTEND.  R & R LG CONTROL LEVER IAW AMM 32-31-11.  JACKED ACFT IAW AMM 07-11-01.  PERFORMED A GEAR SWING.  SYS CHECKED NORMAL IAW FIM 32-30-00.
